# SDR ASAA2020030632367

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 23,510 hours, 7,545 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Probe Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERF WILL NOT UPLOAD TO FMC. GROUNDED - YES. DUPLICATED DISCREPANCY. RESET PROBE HEAT . PERFORMED OPS TEST REF 30-31-00. SYS RETURNED TO NML.
